# SDR DHL9872007D

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Bent
- Location: E & E Bay Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, E/E DOOR SKIN IS BENT.  REMOVED AND REPLACED SKIN PER N/R 3409, N/R 3410.
